# SDR 2005UALA01453

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 27,042 hours, 10,261 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: Door 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC FOUND DOOR 1R SLIDE PACK OUT OF GREEN BAND.  DOOR-1R SLIDE BOTTLE WAS FOUND TO HAVE LOW PRESS IN DCA ON 12/12/2005. ACFT WAS FERRIED TO ORD FOR CORRECTIVE ACTION AND SLIDE WAS REPLACED PER AMM-25062-44 WITH A SERVICEABLE ONE ON 12/13/2005.
